MAUDE Adverse Event Report: BECTON DICKINSON INFUSION ADAPTER C100-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INFUSION ADAPTER C100-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515078
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Additional response from the customer: 1.Kindly provide the material number and batch/lot number of the product.Bd phaseal optima infusion adapter, c100-0.Lot: 2406504.2.Kindly provide the date of event.04/01/2025.3.Please provide the address of the facility for us to ship the return label? 4.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No harm, nurse put the adapter back in at the infusion center at (b)(6).
 
Additional Manufacturer Narrative
Following the submission of the initial mdr, additional information was received (see b5).Annex e and annex f code updated to reflect additional information.D.1.D.4.Updated: device manufacture date: 06/17/2024.
 
Event or Problem Description
Material # unknown lot # unknown it was reported by customer that the adapter has a bump that won¿t go all the way into the bd bags due to that blue port.Verbatim: rcc received a complaint via email.Email(s) attached.So for hd compounding, we have to primed the tubing inside bsc inside the iv room.Only sterile products can be inside the bsc, or we have to wipe down entire surfaces of the non-sterile products.It is very difficult to wipe down the iv tubing due to the irregular shape of the tubing.So is the exterior of the tubing not sterile and we would need to wipe it down? sterile syringes that are inside the package we only need to wipe down the packaging and then open inside the bsc and no need to wipe down the syringe itself.Hope this make sense and you know what i am asking.While i got you here, we are having issues with the bd phaseal adater with the bd bags.The adapter has this bump out circled in red that won¿t go all the way into the bd bags due to that blue port.It fits the baxter bags all the way pass the bump out and is very snug.With the bd bags it is very easy to pull out the adapter and we are having leaking from this.Any feedback from other customers about this? we have some pharmacy technicians on our for phaseal team.They are very familiar with sterile compounding.I have reached out to them and asked how other facilities are addressing this.As soon as i hear back, i will let you know.I have not had complaints of our bags or leaking however, i can see from the pictures it looks difficult to insert fully.I will pass this complaint on to our marketing team and see if any other facilities have experienced this.Additional information it¿s not the adapter; it¿s the bd bags that can¿t fit over the shoulder.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up mdr for device evaluation: two photos were provided to our quality team for investigation.Through visual inspection, an a red is circle is observed to highlight the ridge that is reported to prevent the infusion adapter from being properly inserted into the port of the iv bag.There is no visible damage or other defect that can be identified within the photo to indicate any problems with the infusion adapter.A device history review was performed for lot 2406504, no deviations or non-conformances were identified during the manufacturing process that could have contributed to the reported event.Retained samples of the reported lot were used for additional evaluation.The products were visually inspected, no damage was observed on any of the devices.Functional testing was completed, assembling the adapters into a bd iv bag.The adapters were fully inserted into the port without issue, liquid was injected into the bag and the bag was hung.After twenty-four hours of observation, no issues were identified, the spikes remained properly connected in the infusion bag and no leaks occurred.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device, including verification that all critical dimensions are within specification.All retained samples underwent these evaluations and product was verified to meet required limits, including proper spike length and diameter.Based on the photos provided and our quality teams investigation, we cannot identify a root cause related to our product or manufacturing process at this time.To date, there have been no other similar events reported for this lot.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.

Brand Name
INFUSION ADAPTER C100-O
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21925605
Report Number3003152976-2025-00161
Device Sequence Number21014887
Product Code ONB
UDI-Device Identifier00382905150784
UDI-Public(01)00382905150784(11)240617(17)260531(10)2406504
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number515078
Device Lot Number2406504
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by ManufacturerNot provided
06/02/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date04/30/2025
06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown